zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Complete controllability of stochastic evolution equations with jumps. (English) Zbl 1244.93028
Summary: The objective of this paper is to investigate the complete controllability property of a nonlinear stochastic control system with jumps in a separable Hilbert space. By employing a fixed-point approach without imposing severe compactness condition on the semigroup, a new set of sufficient conditions are derived for achieving the required result. In particular, we discuss the complete controllability of nonlinear control system under the assumption that the corresponding linear system is completely controllable. Finally, an example is provided to illustrate the effectiveness of the obtained result.

MSC:
93B05Controllability
60H15Stochastic partial differential equations
60J75Jump processes
93E03General theory of stochastic systems
93C25Control systems in abstract spaces
WorldCat.org
Full Text: DOI
References:
[1] Balachandran, K.; Sakthivel, R.: Controllability of integrodifferential systems in Banach spaces. Appl. math. Comput. 118, 63-71 (2001) · Zbl 1034.93005
[2] Sakthivel, R.; Nieto, Juan J.; Mahmudov, N. I.: Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay. Taiwanese J. Math. 14, 1777-1797 (2010) · Zbl 1220.93011
[3] Sakthivel, R.: Approximate controllability of impulsive stochastic evolution equations. Funkcialaj ekvacioj 52, 381-393 (2009) · Zbl 1189.93024
[4] Sakthivel, R.; Anandhi, E. R.: Approximate controllability of impulsive differential equations with state-depenent delay. Internat. J. Control. 83, 387-393 (2010) · Zbl 1184.93021
[5] Sakthivel, R.; Luo, J.: Asymptotic stability of impulsive stochastic partial differential equations with infinite delays. J. math. Anal. appl. 356, 1-6 (2009) · Zbl 1166.60037
[6] Boufoussi, B.; Hajji, S.: Sucessive approximation of neutral functional stochastic differential equations with jumps. Statist. probab. Letters 80, 324-332 (2010) · Zbl 1196.60114
[7] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions. (1992) · Zbl 0761.60052
[8] Klamka, J.: Stochastic controllability of linear systems with state delays. Int. J. App. math. Comput. sci. 17, 5-13 (2007) · Zbl 1133.93307
[9] Klamka, J.: Stochastic controllability and minimum energy control of systems with multiple delays in control. Appl. math. Comput. 206, 704-715 (2008) · Zbl 1167.93008
[10] Klamka, J.: Stochastic controllability of systems with multiple delays in control. Int. J. App. math. Comput. sci. 19, 39-47 (2009) · Zbl 1169.93005
[11] Klamka, J.: Constrained controllability of semilinear systems with delays. Nonlinear dyn. 56, 169-177 (2009) · Zbl 1170.93009
[12] Klamka, J.: Constrained controllability of semilinear systems with delayed controls. Bull. Pol ac. Sci.: tech. 56, 333-337 (2008)
[13] Klamka, J.: Stochastic controllability of linear systems with delay in control. Bull. Pol ac. Sci.: tech. 55, 23-29 (2007) · Zbl 1203.93190
[14] Klamka, J.: Stochastic controllability of systems with variable delay in control. Bull. Pol ac. Sci.: tech. 56, 279-284 (2008)
[15] Gorniewicz, L.; Ntouyas, S. K.; Regan, D. O.: Controllability of semilinear differential equations and inclusions via semigroup theory in Banach spaces. Rep. math. Phys. 56, 437-470 (2005) · Zbl 1185.93016
[16] Luo, J.; Liu, K.: Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps. Stochastic process. Appl. 118, 864-895 (2008) · Zbl 1186.93070
[17] Liu, K.; Mao, X.: Exponential stability of nonlinear stochastic evolution equations. Stochastic process. Appl. 78, 173-193 (1998) · Zbl 0933.60072
[18] Mao, X.: Stochastic differential equations and applications. (1997) · Zbl 0892.60057
[19] Mahmudov, N. I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces. SIAM J. Control optim. 42, 1604-1622 (2003) · Zbl 1084.93006
[20] Mahmudov, N. I.: Controllability of semilinear stochastic systems in Hilbert spaces. J. math. Anal. appl. 288, 197-211 (2003) · Zbl 1109.93305
[21] Mahmudov, N. I.; Denker, A.: On controllability of linear stochastic systems. Internat. J. Control. 73, 144-151 (2000) · Zbl 1031.93033
[22] Mahmudov, N. I.: Controllability of linear stochastic systems. IEEE. automat. Control. 46, 724-731 (2001) · Zbl 1031.93034
[23] Mahmudov, N. I.: Controllability of linear stochastic systems in Hilbert spaces. J. math. Anal. appl. 259, 64-82 (2001) · Zbl 1031.93032
[24] Nieto, J. J.; Rodriguez-Lopez, R.: New comparison results for impulsive integro-differential equations and applications. J. math. Anal. appl. 328, 1343-1368 (2007) · Zbl 1113.45007
[25] Ren, Y.; Sun, D. D.: Second-order neutral impulsive stochastic evolution equations with delay. J. math. Phys. 50, 102709 (2009) · Zbl 1236.60057
[26] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations. (1995) · Zbl 0837.34003
[27] Zhao, H.: On existence and uniqueness of stochastic evolution equation with Poisson jumps. Statist. probab. Letters 79, 2367-2373 (2009) · Zbl 1182.60018